Items where Author is "Geroge, Santhosh"
Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Argyros, Ioannis K and Geroge, Santhosh and Erappa, Shobha M (2018) Extending the Applicability of Newton’s and Secant Methods Under Regular Smoothness. Boletim da Sociedade Paranaense de Matematica, 3 (5). pp. 1-16. ISSN 0037-8712

Argyros, Ioannis K and Geroge, Santhosh and Erappa, Shobha M (2017) Expanding the applicability of the generalized newton Method for generalized equations. Communication in Optimization Theory. pp. 1-12. ISSN 2051-2953

Argyros, Ioannis K and Geroge, Santhosh and Erappa, Shobha M (2017) Inexact Newton’s Method to Nonlinear Functions with Values in a Cone Using Restricted Convergence Domains. International Journal of Applied and Computational Mathematics, 3 (1). pp. 953-959. ISSN 2349-5103

This list was generated on Mon Jan 17 16:03:02 2022 UTC.